Please use this identifier to cite or link to this item:
|Title:||Botulinum toxin type A injection-related suppurative granuloma: a case report|
Samitivej Hospital (Sukhumvit)
Faculty of Medicine, Ramathibodi Hospital, Mahidol University
|Citation:||Journal of Cosmetic and Laser Therapy. Vol.21, No.7-8 (2019), 422-424|
|Abstract:||© 2019, © 2019 Taylor & Francis Group, LLC. Botulinum toxin type A (BoNTA) injection has become increasingly popular for esthetic minimally invasive procedures worldwide, owing to its efficacy and safety. Serious and long-term complications are rare. Here, we report a case of painless skin-colored cutaneous nodules on the face that developed a few days after BoNTA injection. The histopathology revealed a suppurative granuloma which yielded negative results for all organisms on histochemical staining and tissue culture. While waiting for the results of polymerase chain reaction (PCR), we started administration of systemic broad-spectrum antibiotics that were effective against atypical mycobacteria, since suppurative granuloma is usually related to mycobacterial infection, and a negative result of histochemical staining is common among these organisms. The nodules were flattened down after antibiotics started 6 weeks. All lesions were clear without any scar after 6 months of treatment.|
|Appears in Collections:||Scopus 2019|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.